Well, the goop has gotta come out somehow, you know.
Ladies and gentlemen, I present to you… Medical science! Ta da!!
It’s quite common in most medications. They have to post allll side effects. Gravol’s side effects list vomiting and nausea as well.
Really? What irony. It just makes it look like they’re ineffective.
Different people react differently. Some have opposite reactions to medications and have the symptoms that medication is supposed to help with. If you don’t find its helping you should always go to the doctor to get assessed anyways. Medicine is not a one size fits all unfortunately, I wish more people would realize its okay to have the treatment reassessed if its not working.
I have asthma and the inhaler makes me cough initially, but it clears my airway and stops it from constricting so I can breathe easier. I figure this is similar.
I feel you. I have terrible sinus issues and just got put on a 3-medicine daily regimen after suffering from bad sinus infections and severe allergy sensitivities for over 2 years. All the medicines have side effects of sneezing, sinus pain, runny nose… WHY.
I once had sleep mediciation which had a side effect of insomnia =_=
I once got an inhaler that had a sticker on the side that said in large letters”For inhalation purposes only” I was like…its…an inhaler…how the hell else would you take it?! As a suppository?
They aren’t even necessarily true side effects. The people in the trials have to list every issue they have during the trial. So if the trial people with asthma on asthma medication or people with bronchitis on inhalers, you’re going to have them coughing when they take the medication.
If someone gets a UTI while taking the medication, even if it’s unrelatd to the medication they can put down “burning during urination” on the side effects. The website or the pamphlet in the medication should give information on how many people have that side effect in the trials. If 50% had burning during urination, maybe it does cause that as a side effect. If it’s 2 people out of a couple hundred, it’s more likely it was unrelated.
I also have asthma and cough sometimes when I take the inhaler but that’s more a function of the medication hitting my throat and causing a cough reflex, the same way you’d get if you inhaled some powdered sugar. The particles just make you cough to get them out.
NAME — Get a Gravatar
Boumeries is © 2011-2018 by Boum / Samantha Leriche-Gionet. All rights reserved.